UK-Muscle.co.uk Forum banner
1 - 20 of 20 Posts

·
Premium Member
Joined
·
636 Posts
Discussion Starter · #1 ·
Hey guys.

I've a week and a half into my cycle of test and NPP.

I appear to have gone a little red and feel a bit hotter. No flu-like symptoms and feel fine.

Any idea why I'm slowly turning into Hell Boy? Is it my body adjusting to the influx of hormones? BP? Vast increase in calories? Constantly embarrassed that I downloaded a Pitbull song once?

Cheers.
 

·
Getting HUGE!
Joined
·
4,542 Posts
Hey guys.

I've a week and a half into my cycle of test and NPP.

I appear to have gone a little red and feel a bit hotter. No flu-like symptoms and feel fine.

Any idea why I'm slowly turning into Hell Boy? Is it my body adjusting to the influx of hormones? BP? Vast increase in calories? Constantly embarrassed that I downloaded a Pitbull song once?

Cheers.
It's a toss up between the Pitbull option and aids, mate.

Seriously though, have you checked your bp? Any headaches?
 

·
Premium Member
Joined
·
636 Posts
Not checked it as of yet as only on my third shot into my cycle. Taking sust/enan and NPP so thought they wouldn't really be up and running till end of this week (with possible exception of the NPP). No headaches that I can recall. Didn't think any potential adverse effects would kick in so quickly :/

I am running relatively high doses - for me, anyway - so maybe I'm taking too much.
 

·
Assumptions are the mother of all ****-UPS
Joined
·
2,714 Posts
Buy a BP monitor from Argos as I did when I was red looking, you will more than likely find your BP way up. Buy it asap. meantime don't increase the dosage, get some mild/moderate CV in if you can, sleep good and don't stress out. Argos £20 approved by Medical board of some sort.
 

·
Premium Member
Joined
·
636 Posts
Discussion Starter · #8 ·
Buy a BP monitor from Argos as I did when I was red looking, you will more than likely find your BP way up. Buy it asap. meantime don't increase the dosage, get some mild/moderate CV in if you can, sleep good and don't stress out. Argos £20 approved by Medical board of some sort.
I have one at home as used to use it when taking tren. Thought I'd be okay on just test and NPP. Will deffo give it a go whirl when I get in.

Will reduce my dose of test as that's probably the culprit. However, still surprised it would be BP so early on :( .

Out of interest, how does CV help?

Cheers.
 

·
Assumptions are the mother of all ****-UPS
Joined
·
2,714 Posts
I have one at home as used to use it when taking tren. Thought I'd be okay on just test and NPP. Will deffo give it a go whirl when I get in.

Will reduce my dose of test as that's probably the culprit. However, still surprised it would be BP so early on :( .

Out of interest, how does CV help?

Cheers.
http://www.bloodpressureuk.org/BloodPressureandyou/Yourlifestyle/Beingactive/Whatkinds

REMEMBER only attempt mild/very moderate CV, Anything more is risky until you establish your issue fully.
 

·
Premium Member
Joined
·
636 Posts
Discussion Starter · #11 ·
Ah. Just had a thought.

I've not started my aromasin yet as was going to start it from the end of week 2.

A shed load of test, a moderate amount of NPP, a ton of food and reintroducing creatine monohydrate won't have helped.

Will take my BP when I get in, neck a tab and monitor how I am/look/feel again tomorrow.
 

·
Assumptions are the mother of all ****-UPS
Joined
·
2,714 Posts
Ah. Just had a thought.

I've not started my aromasin yet as was going to start it from the end of week 2.

A shed load of test, a moderate amount of NPP, a ton of food and reintroducing creatine monohydrate won't have helped.

Will take my BP when I get in, neck a tab and monitor how I am/look/feel again tomorrow.
appreciate the feed back, but listen don't stress out, I was like that only 12 weeks ago, had to establish what was what, process of illumination, stay relaxed and not fixated on being red, your estimation of things is almost certainly correct, all those things hitting the body at once..... kinda makes sense then again you might even have a virus or reaction to gear, stay cool monitor the BP and then you can move forward. Get the BP done asap.

ps, never done an anti estrogen in my life.
 

·
Banned
Joined
·
5,326 Posts
Hey guys.

I've a week and a half into my cycle of test and NPP.

I appear to have gone a little red and feel a bit hotter. No flu-like symptoms and feel fine.

Any idea why I'm slowly turning into Hell Boy? Is it my body adjusting to the influx of hormones? BP? Vast increase in calories? Constantly embarrassed that I downloaded a Pitbull song once?

Cheers.
Are you taking Niacin in a vit B complex?
 

·
Premium Member
Joined
·
2,136 Posts
I'm on sus and npp aswel mate. My body temp usually raises while I'm on cycle and I go red often aswel. I give blood regularly and have access to a blood pressure monitor to keep things in check and they are.

Like me mate it could just be a side effect of raised body temp. Best to eliminate all other possibilities though to make sure it's not bp or high rbc
 

·
Banned
Joined
·
5,363 Posts
I have suffered this condition for a few years getting red face feeling hot .Doctors never knew what was causing it because my blood pressure was fine doctor said it's just side effect of taking testosterone as I'm on trt. I wanted to get to the bottom of it I looked at my past blood test results as I had them done regular whilst on trt noticed my hematocrit (blood thickness ) had always been elevated .

My doctor referred me to a haematologist who started taking blood off me regular to keep hematocrit levels in range and it's constantly monitored now , since then I have not had the red face issue .
 

·
Premium Member
Joined
·
636 Posts
Discussion Starter · #17 ·
I'm on sus and npp aswel mate. My body temp usually raises while I'm on cycle and I go red often aswel. I give blood regularly and have access to a blood pressure monitor to keep things in check and they are.

Like me mate it could just be a side effect of raised body temp. Best to eliminate all other possibilities though to make sure it's not bp or high rbc
Yeah, I think it's more a body heat issue to be honest. Get hot, go red etc. However I would usually equate this with tren rather than just test/NPP.

Taken half a tab of aromasin last night to see if it reduced water, therefore BP if that might've been the culprit. Feel slightly better but the redness/heat hasn't gone entirely.

Like I said before, it might just be a big influx of a ton of stuff into my body at one time and it causing a reaction. Hopefully it'll level out.

Tried to take a BP reading last night, but it was dead. Went to Tesco to get some batteries. Was still dead. Ordered a new one which should be here by the end of the week, so will see if that is indeed the cause.

Cheers.
 

·
Premium Member
Joined
·
636 Posts
I have suffered this condition for a few years getting red face feeling hit etc .Doctors never knew what was causing it because my blood pressure was fine doctor said it's just side effect of taking testosterone as I'm on trt. I wanted to get to the bottom of it I looked at my past blood test results as I had them done regular whilst on trt noticed my hematocrit (blood thickness ) had always been elevated .

My doctor referred me to a haematologist who started taking blood off me regular to keep hematocrit levels in range and it's constantly monitored now , since then I have not had the red face issue .
That's the thing, I'm currently on a high-dose cocktail of test: 250mg sust and 250mg enan one shot, 260mg sust and 250mg cyp the next, so a gram overall per week. I've never gone above 600mg test before (I think), but that was always a single ester with prop or cyp/enan. I'm assuming that the high doses from a bunch of different things isn't going down well.

In another thread where I asked whether to run sust or cyp/enan, one chap said he had to stop taking sust for TRT as it made his blood 'thicker' or something to that effect (apologies - that might well have been you). Used enan/cyp before without issue, but never used sust so maybe that's giving me jip. Maybe it's just the shedload of test (with 400mg per week NPP on top). However, again, despite sust's faster-acting esters, it feels too early for it to be doing anything like the above.

Cheers.
 

·
Banned
Joined
·
5,363 Posts
That's the thing, I'm currently on a high-dose cocktail of test: 250mg sust and 250mg enan one shot, 260mg sust and 250mg cyp the next, so a gram overall per week. I've never gone above 600mg test before (I think), but that was always a single ester with prop or cyp/enan. I'm assuming that the high doses from a bunch of different things isn't going down well.

In another thread where I asked whether to run sust or cyp/enan, one chap said he had to stop taking sust for TRT as it made his blood 'thicker' or something to that effect (apologies - that might well have been you). Used enan/cyp before without issue, but never used sust so maybe that's giving me jip. Maybe it's just the shedload of test (with 400mg per week NPP on top). However, again, despite sust's faster-acting esters, it feels too early for it to be doing anything like the above.

Cheers.
Take a simple blood test full blood count check your hct . levels
 
1 - 20 of 20 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top